# SDR 03FDEA01396

- Difficulty date: August 28, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-100
- Aircraft serial: 19301
- Aircraft time: 65,340 hours, 50,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WORKING FASTENERS ON FUSELAGE SKIN ABOVE MAIN CARGO DOOR CUTOUT APPROXIMATELY STA.500 TO 560 STR 1L TO 5L. AIRCRAFT REMOVED FROM SERVICE BY FEDEX.
